# SDR MASA2010122201517

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 20,495 hours, 14,456 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 601R424015
- Condition: Broken
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ASSIST HANDLE BROKE OFF.  MX REPLACED THE HANDLE.
